# SDR F3LA202502270187

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N358FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09068
- Aircraft time: 17,377 hours, 7,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347266223000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR5001376656-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING DVI FOUND FLOOR BEAM Y-765 AT FR66-70 CORRODED REPLACEMENT REQUIRED AS PER SRM 51-72-11 REV 43.   FLOOR BEAM Y-765 AT FR66-70 REPLACED AS PER SRM 51-72-11 REV 43.
